MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 4600 CHEMISTRY SYSTEM; CLINICAL CHEMISTRY

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 4600 CHEMISTRY SYSTEM; CLINICAL CHEMISTRY
Catalog Number 6802445
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a lower than expected result obtained from a single level of non-vitros mas alcohol/ammonia control, lot a/a2709, using vitros chemistry products amon slide lot 1023-0271- 0638 on a vitros 4600 chemistry system.Mas l2 vitros amon result of 127.3 umol/l vs.The expected result of 160.4 umol/l.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected vitros amon result was obtained from a non-patient quality control fluid and there was no allegation of patient harm.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation concludes that a lower than expected result was obtained from a single level of non-vitros mas alcohol/ammonia control, lot a/a2709, using vitros chemistry products amon slide lot 1023-0271- 0638 on a vitros 4600 chemistry system.The assignable cause of the event is an instrument event related to microslide incubator.It is likely that ammonia contamination was present in the microslide incubator, as a vitros amon within run precision test was outside of acceptance criteria.The tsc requested the customer perform the routine maintenance of cleaning the microslide incubator evaporation caps, which is expected to resolve the issue.

Brand Name
VITROS 4600 CHEMISTRY SYSTEM
Common Device Name
CLINICAL CHEMISTRY
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25436355
Report Number1319681-2026-00040
Device Sequence Number13352082
Product Code JJE
UDI-Device Identifier10758750012343
UDI-Public(01)10758750012343
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802445
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown